# SDR 06FDEA04028

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WEB RT BETWEEN FS 12 AND FS 13 3 HOLES ARE ELONGATED DOUBLE DRILLED FLOOR LEVEL AT FS 13 REPAIRED FRAME AT FS 13 RT IAW A310SRM 53-12-13 FIG 201 SEE JPF FOR JOB TASK STEP.
